EconPapers    
Economics at your fingertips  
 

Gradient-Based Iterative Parameter Estimation Algorithms for Dynamical Systems from Observation Data

Feng Ding, Jian Pan, Ahmed Alsaedi and Tasawar Hayat
Additional contact information
Feng Ding: School of Electrical and Electronic Engineering, Hubei University of Technology, Wuhan 430068, China
Jian Pan: School of Electrical and Electronic Engineering, Hubei University of Technology, Wuhan 430068, China
Ahmed Alsaedi: Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia
Tasawar Hayat: Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Mathematics, 2019, vol. 7, issue 5, 1-15

Abstract: It is well-known that mathematical models are the basis for system analysis and controller design. This paper considers the parameter identification problems of stochastic systems by the controlled autoregressive model. A gradient-based iterative algorithm is derived from observation data by using the gradient search. By using the multi-innovation identification theory, we propose a multi-innovation gradient-based iterative algorithm to improve the performance of the algorithm. Finally, a numerical simulation example is given to demonstrate the effectiveness of the proposed algorithms.

Keywords: parameter estimation; iterative algorithm; gradient search; multi-innovation identification; stochastic system (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://www.mdpi.com/2227-7390/7/5/428/pdf (application/pdf)
https://www.mdpi.com/2227-7390/7/5/428/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:7:y:2019:i:5:p:428-:d:230898

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-03-19
Handle: RePEc:gam:jmathe:v:7:y:2019:i:5:p:428-:d:230898